advertisement
Question
Posted by: di | 2010/06/30

Why doesn''t Ciplatrim reduce my appetite?

I tried the ciplatrim 10mg a few months ago and didn''t lose any weight and now my doc prescribed me the 15mg but its not reducing my appetite and i''m not loosing any weight :( why? i eat a very healthy diet, less than 1500 calories a day, low carb, no fat and no sugar? just can''t understand it. seems like the only thing that works for me is the tlc diet but should be better known as the starvation diet because that''s exactly what it is! you basicallly starve! what should i do? i exercise about 4 times a week with weight training and cardio...but i feel like giving up because its not helping, i weight about 65kg and want to get down to at least 59-60kg. my height is 1.63cm. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Di
It is unfortunately a fact of life that some individuals do not react to certain medications. If this is the case with you and Ciplatrim then stop using it. Your BMI is already in the normal range at 24,4 and your body may well resist lowing more weight. You could also be insulin resistant which would hamper weightloss. I think you should consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to help you with a balanced low-GI slimming diet.
Keep up the good work with the exercise.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/06/30

Dear Di
It is unfortunately a fact of life that some individuals do not react to certain medications. If this is the case with you and Ciplatrim then stop using it. Your BMI is already in the normal range at 24,4 and your body may well resist lowing more weight. You could also be insulin resistant which would hamper weightloss. I think you should consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to help you with a balanced low-GI slimming diet.
Keep up the good work with the exercise.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement